# SDR W8PA970503

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 28R CORRODED FROM BS 350-370, WL 148, WL 148, IN E-BAY.  REMOVED DAMAGED STRINGER SECTION.  REPLACED STRINGER SECTION.  REPLACED STRINGER SECTION BS 350-370, WL 148, STRINGER 28R.  (M)
